Universidad Complutense de Madrid
E-Prints Complutense

An integrodifferential Dirac-equation with quantized charge in one space dimension

Impacto

Downloads

Downloads per month over past year

Fernández-Rañada, Antonio (1985) An integrodifferential Dirac-equation with quantized charge in one space dimension. Letters in Mathematical Physics, 10 (4). pp. 307-313. ISSN 0377-9017

Official URL: http://dx.doi.org/10.1007/BF00420572


URLURL Type
http://link.springer.comPublisher


Abstract

An integrodifferential Dirac equation in one space dimension is proposed, such that there is a close correspondence between its solutions and a subset of those of the sine-Gordon equation. It has solitonic solutions, quantized charge and positive definite energy density, so that it can be considered a spinorial version of sine-Gordon. Accordingly, it could be named the sine-Dirac equation.


Item Type:Article
Additional Information:

© 1985 by D. Reidel Publishing Company.

Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:25284
Deposited On:07 May 2014 08:16
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page